# SDR SWIA200616607

- Difficulty date: April 16, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 9,455 hours, 8,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD PER MM 33-51-00.
